# SDR 3J7R2023020600001

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 13,027 hours, 9,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 2922
- Condition: Depleted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY LIGHTS ARE INOPERATIVE ON EMERGENCY BATTERY PACK. THEY DO OPERATE WHEN POWERED BY MAIN AIRCRAFT POWER.
